# SDR DALA2019071604306

- Difficulty date: July 15, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 87,554 hours, 39,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 665, L/P 1172607) COMPLY WITH ERA 569492-14 AD; CRACK INDICATION PRESENT ON LT STA 1681. REPAIRED PER ERA569492-14AD REV A.
